# SDR DALA102553247

- Difficulty date: January 29, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 52,233 hours, 23,116 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST OF EMERGENCY LIGHTS FOUND SEAT 16 PATH LIGHT INOP, REPAIRED BROKEN CONNECTOR AT SEAT TRACK AND CHECKS OK.
